RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1939, Volume 3, Issue 3  


An application of the theorem on the invariance of domains to existence proofs
A. Alexandrov
243
Sur une classe d'opérateurs non linéaires dans l'espace de Нilbert
L. Lusternik
257
The deficiency-spaces of the direct product of symmetric operators. I
M. Neumark
265
Sur un problème de F. Riesz et le problème généralisé de Tchebycheff-Korkine-Zolotareff
J. Geronimus
279
On the superior bound of the number of representations of an integer by binary forms of the fourth degree
V. Krechmar
289
Representation of complex numbers by sums of powers of polynomials
B. Segal
303
Sur un théorème limite dans un schème d'épreuves indépendantes
N. Smirnoff
319
An application of the theory of linear differential equations to some problems of groundwater motion (the case of three singular points)
P. Poloubarinova-Kochina
329
Über realisierbare Bewegungen
N. Artemiev
351
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019